# SDR DALA14035979253

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 44,264 hours, 25,074 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Channel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON CHANNEL ON THE VERTICAL STABILIZER ACTUATOR SUPPORT.  REPAIRED IAW ERA 526678-14.
